EconPapers    
Economics at your fingertips  
 

Three Solutions for Inequalities Dirichlet Problem Driven by -Laplacian-Like

Zhou Qing-Mei and Ge Bin

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

A class of nonlinear elliptic problems driven by -Laplacian-like with a nonsmooth locally Lipschitz potential was considered. Applying the version of a nonsmooth three-critical-point theorem, existence of three solutions of the problem is proved.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/575328.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/575328.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:575328

DOI: 10.1155/2013/575328

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:575328